# SDR CA030110004

- Difficulty date: December 27, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 20,954 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Seized
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23079009
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, H

## Discrepancy

(CAN) DEPARTURE FROM CYXD WAS NORMAL APART FROM LIGHT VIBRATIONS FROM NR 2 ENGINE.  APPROXIMATELY 10 MIN. AFTER DEPARTURE NR 2 GEN INOPERATIVE LIGHT ILLUMINATED. RESET GEN SWITCH, IT DID NOT COME ON LINE, SO IT WAS TURNED OFF. THE VIBRATION GOT WORSE, ERRATIC INDICATIONS ON NR 2 FUEL PRESSURE AND NR 2 HYD PRESSURE. NR 2 ENGINE WAS SHUTDOWN AND FEATHERED AS A PRECAUTION IN THE EVENT THERE MIGHT BE A GEARBOX PROBLEM. PASSENGERS ADVISED, ADVISED ATC TO HAVE EMERGENCY SERVICES STANDBY. REMAINDER OF FLIGHT WAS UNEVENTFUL. MAINTENANCE INSPECTION REVEALED NR 2 STARTER GEN SEIZED DUE TO REAR STARTER GEN BEARING FAILURE. EVIDENCE OF STARTER GEN COOLING FAN RUBBING SHROUD AS BEARING FAILED.
